Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the long term medicine for stopping migraine?

Hello i was in a really bad car accdient got messed up pretty bad long term efeeects they said wont be able 2 heal no more than it has my question 2 u is they curently have me taking hydromophone 2 8mgs tabs equalling 16 mgs plus they have me 4 break through pain on oxycodone 15mgs 3 times a day but in reality im on 30 mgs so in all reality i a, suppose 2 be only taking 90 pills of each my pills question 2 u is i spoke with the pharmast so id be able 2 stay on the hydromophone because i get intence migranines that im hospitalized 6 to 8 times a year but i wanted sumthing long term the pharmacist sugestet 2 me opana 10mgs so what is ur professional opinion eileen
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
i dont know salt of opama
but if it is flunarazine it is okay
you can take flunarazine 10 mg at night or bd or tds according to the response and can continue as long as you like
and see results
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor